# SDR SWIA202162144

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT F/S 379-477 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   L/H SIDE SEAT RAIL AT FS 379 TO FS477 FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 53-21-51-101-001-A01. REMOVED AND INSTALLED NEW SIDE SEAT RAIL REF CRJ 700 AMM 53-00-49-400-801-A03
